Just curious if anyone else has experinced this problem. I had a tubal 13 years ago (in Oct). About 2 1/2 years ago I had endometrial ablation. Now I have ablation syndrome (probable). My doctor recommended the depoprovera shot and gave me a scrip for Ultram ER 100 mg. I had the shot in late July (22nd) and August had very little problems. I did experience hot flashes, confusion, and loss of libido. Now this weekend I am again bleeding (spotting) and the severe cramping (think labor) has returned. The meds aren't touching the pain. Can anyone share their similar experience? I have an appointment to see my GYN at 3:00 this afternoon. Thanks!Answer Question
Answer by jewjewbee at 10:26 AM on Sep. 14, 2009
Answer by Zakysmommy at 10:28 AM on Sep. 14, 2009
Answer by ThatTXMom at 11:03 AM on Sep. 14, 2009
Next question overall
Kanye West Blog - Want to tell HIM what you think!???
Check out some of the top posts today in Groups: